MAUDE Adverse Event Report: NEXT ORTHOSURGICAL NEX-D2 POSTERIOR FIXATION SYSTEM; BONE TAP, MIS, 4.5MM

NEXT ORTHOSURGICAL NEX-D2 POSTERIOR FIXATION SYSTEM; BONE TAP, MIS, 4.5MM
Model Number CBZB005-45
Medical Device Problem Codes Material Fragmentation (1261); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
During fixation of l4 and l5 vertabrea the tip of the bone tap 4.5mm pn cbzb005-45 ln 0001217c1 broke while tapping l5.A snapping sound was heard and fragments of the tip of the bone tap became lodged inside the bone and could not be removed.L5 was skipped and instead s1 was used in its place.

Brand Name
NEX-D2 POSTERIOR FIXATION SYSTEM
Common Device Name
BONE TAP, MIS, 4.5MM
Manufacturer (Section D)
NEXT ORTHOSURGICAL
3270 corporate view suite a
vista CA 92081
Manufacturer (Section G)
NEXT ORTHOSURGICAL
3270 corporate view, suite a
vista CA 92081
Manufacturer Contact
alicia hernandez
3270 corporate view, suite a
vista, CA 92081
7602953600
MDR Report Key22997742
Report Number3010020754-2025-00003
Device Sequence Number12963399
Product Code LXH
UDI-Device Identifier00840314121103
UDI-Public00840314121103
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCBZB005-45
Device Catalogue NumberCBZB005-45
Device Lot Number0001217C1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian